# SDR HALA9664

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Guide
- Part number: 49319272
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 317 - GEAR UPLATCH FAILED TWICE ON CLIMB-OUT.  RED LEFT GEAR UNSAFE LIGHT CAME ON.  STRAIGHTENED AND SECURED LEFT GEAR UPLOCK ACTUATOR GUIDE AND SPRING.  CLEANED ALL PROX SENSORS.  GEAR SWING CHECKED OK.  (M)
